# SDR AALA202407186418

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 36,287 hours, 7,384 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1.5 HOURS AFTER TAKEOFF ECAM ALERTED SMOKE LAVATORY SMOKE. ALERT DISAPPEARED WITHIN 5 SECONDS. FLIGHT ATTENDANT INVESTIGATED LAVATORY (E) LOCATED IN AIRCRAFT AFT RIGHT. TRASH CANS WERE PULLED OUT WITH NO INDICATION OF SMOKE. MAINTENANCE FOUND NO MESSAGE ON ECAM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-17-00.
